Previous |  Up |  Next


Title: Smooth approximation spaces based on a periodic system (English)
Author: Segeth, Karel
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 8-13, 2014
Issue: 2014
Pages: 194-199
Category: math
Summary: A way of data approximation called smooth was introduced by Talmi and Gilat in 1977. Such an approach employs a (possibly infinite) linear combination of smooth basis functions with coefficients obtained as the unique solution of a minimization problem. While the minimization guarantees the smoothness of the approximant and its derivatives, the constraints represent the interpolating or smoothing conditions at nodes. In the contribution, a special attention is paid to the periodic basis system $\exp(-\ii kx)$. A 1D numerical example is presented. (English)
Keyword: smooth interpolation
Keyword: data interpolation
Keyword: cubic spline interpolation
Keyword: Fourier series
MSC: 41A05
MSC: 41A15
MSC: 65D05
Date available: 2015-04-20T06:16:00Z
Last updated: 2015-04-20
Stable URL:


Files Size Format View
PANM_17-2014-1_32.pdf 328.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo